Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 207, NWS Raleigh, NC

August 11, 2015Sampson County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Aug 11, 2015, 9:42 PM EDT for Sampson County, North Carolina. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2015, 9:42 PM EDT (01:42 UTC)
Expired
Aug 11, 2015, 10:02 PM EDT
In force
20 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

County Sampson County, NC

The radar

The Raleigh/Durham radar (KRAX), 68 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 1.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2015-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 937 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2015-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
937 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WUUS52 KRAH 120142
SVRRAH
NCC163-120215-
/O.NEW.KRAH.SV.W.0207.150812T0142Z-150812T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
942 PM EDT TUE AUG 11 2015

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SAMPSON COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 1015 PM EDT

* AT 942 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 58 MPH. THIS STORM WAS LOCATED 9 MILES NORTHEAST OF CLINTON...
  AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TURKEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3504 7834 3521 7831 3520 7816 3513 7816
      3512 7817 3509 7817 3508 7816 3499 7815
TIME...MOT...LOC 0142Z 281DEG 26KT 3511 7823 

$$

22
1 follow-up statement
092 
WWUS52 KRAH 120202
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1002 PM EDT TUE AUG 11 2015

NCC163-120212-
/O.CAN.KRAH.SV.W.0207.000000T0000Z-150812T0215Z/
SAMPSON NC-
1002 PM EDT TUE AUG 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SAMPSON COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3504 7834 3521 7831 3520 7816 3513 7816
      3512 7817 3509 7817 3508 7816 3499 7815
TIME...MOT...LOC 0201Z 281DEG 26KT 3508 7805 

$$

22

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 8:00 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Aug 11, 8:00 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
800 PM EDT TUE AUG 11 2015

.SYNOPSIS...A COLD FRONT WILL PUSH SOUTHEAST THROUGH THE AREA THIS
EVENING. HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST WEDNESDAY
THROUGH FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 303 PM TUESDAY...

AS INITIAL BATCH OF PRE-FRONTAL CONVECTION ASSOCIATED WITH AN
MCV/MESO-LOW BEGIN EXITS SAMPSON COUNTY OVER THE NEXT HOUR...A
BAND/LINE OF CONVECTION DEVELOPING AHEAD AND ALONG THE COLD FRONT
WILL ADVANCE NW TO SE THROUGH THE AREA.

TEMPERED BY THE MORNING RAIN AND ASSOCIATED LOW CLOUDS...INSTABILITY
RANGES FROM 500-1500 J/KG OF MLCAPE ACROSS THE AREA...WITH THE
BETTER INSTABILITY ALIGNED ACROSS THE WESTERN SECTIONS WHERE
STRONGEST INSOLATION IS EXPECTED. WHILE DEEP 0-6KM LAYER SHEAR IS
DECENT ~25-30KTS...THE BULK OF THE STRONGER FLOW IS CONFINED TO THE
UPPER REGIONS OF THE LAYER. WHEN COMBINED WITH THE MEDIOCRE
DESTABILIZATION...SEVERE THREAT APPEARS ISOLATED AT BEST.  BULK OF
SCATTERED SHOWERS/STORMS SHOULD EXIT OUR SE COUNTIES AOA MIDNIGHT.

DRY AND COOL AIR ADVECTION SHOULD LEAD TO CLEARING AFTER MIDNIGHT.
LOWS TONIGHT RANGING FROM 65-70.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 220 PM TUESDAY...

VERY QUIET PERIOD IN THE SHORT TERM AS THE COOL FRONT MOVES
OFFSHORE. ANY PRECIPITATION DURING THIS TIME PERIOD WILL BE CONFINED
TO THE EASTERN PORTIONS OF THE STATE...AND ASIDE FROM A STRAY SHOWER
SHOULD NOT AFFECT OUR EASTERN COUNTIES. WATER VAPOR SHOWS A MUCH
DRIER AIRMASS ALOFT OVER THE EXPANSE OF THE THE ENTIRE OHIO VALLEY
ON THE BACK SIDE OF AN UPPER LEVEL EASTERN CONUS TROUGH. THIS WILL
GRADUALLY MOVE OVER THE CAROLINAS AND WILL TRANSLATE TO THE SURFACE
AS WELL WHERE HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE
NORTHWEST AND DEWPOINTS WILL FALL INTO THE LOWER 60S FOR MUCH OF THE
CWA WITH MID 60S IN THE EXTREME SOUTHEAST. HIGH TEMPERATURES ARE
GENERALLY EXPECTED TO BE IN THE MIDDLE 80S BOTH DAYS WITH LOWS IN
THE MIDDLE 60S.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 220 PM TUESDAY...

A PROLONGED PERIOD OF DRY WEATHER WILL PREVAIL OVER CENTRAL NC AS AN
EASTERN CONUS UPPER LEVEL TROUGH REMAINS IN PLACE WITH SURFACE HIGH
PRESSURE OVER THE CAROLINAS THROUGH THE WEEKEND AND INTO NEXT WEEK.
WEATHER IS EXPECTED TO BE DRY AND MODELS ARE INDICATING THIS ASIDE
FROM A FEW VERY WEAK DISTURBANCES THAT MAY BE ABLE TO GENERATE A
WEAK SHOWER OR TWO BUT CONFIDENCE IN THIS COMING TRUE IS VERY LOW AT
THIS TIME...SO WILL KEEP THE EXTENDED FORECAST DRY AT THIS TIME.

AS THE WEEKEND WEARS ON THE UPPER RIDGE OVER THE SOUTHWESTERN CONUS
WITH STRENGTHEN AND DOMINATE THE SYNOPTIC PATTERN FROM THE 4 CORNERS
REGION NORTHEASTWARD THROUGH THE GREAT LAKES. THIS WILL EVENTUALLY
HELP TO BREAK DOWN THE UPPER TROUGH OVER THE EASTERN CONUS AND BREAK
THE STAGNANT PATTERN...OPENING THE DOOR FOR A RETURN TO MORE
UNSETTLED WEATHER LATER NEXT WEEK. UNTIL THEN EXPECT MOSTLY DRY
WEATHER WITH HIGH TEMPERATURES IN THE MID 80S...CREEPING BACK UP TO
THE UPPER 80S TO LOWER 90S LATE IN THE PERIOD. LOWS MAINLY IN THE
MIDDLE 60S...APPROACHING 70 DEGREES BY EARLY NEXT WEEK.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
AS OF 800 PM TUESDAY...

A BAND OF STORMS...AT TIMES STRONG ENOUGH TO SUPPORT WINDS OF  40-
50KT...CONTINUES TO MOVE EAST-SOUTHEAST...CURRENTLY STRETCHING FROM
NEAR KRWI TO KTTA.  THE IMPACTS OF THESE STORMS HAVE ESSENTIALLY
CLEARED KRDU AND KRWI...AND KFAY CAN EXPECT A STORM BY 02Z WITH A 25-
35KT WIND GUST OUT OF THE NORTHWEST.  OTHERWISE...A COLD FRONT JUST
NOW MOVING EAST OF THE MOUNTAINS WILL CROSS THE AREA BETWEEN 03Z AND
09Z...WITH WINDS SHIFTING TO NORTHWESTERLY AND THEN MORE NORTHERLY
BY WEDNESDAY MORNING.  THERE COULD BE A BRIEF PERIOD OF MVFR VSBY
JUST AHEAD OF THE FRONT...MAINLY AT KRDU AND/OR KFAY (DEPENDING ON
HOW MUCH RAIN FALLS THERE THIS EVENING).  SKIES WILL CLEAR FROM WEST
TO EAST TONIGHT..WITH VFR CONDITIONS ON WEDNESDAY AND JUST A
SCATTERING OF HIGH BASED CUMULI.

OUTLOOK...WITH DRIER AIR OVER THE REGION...VFR CONDITIONS ARE
EXPECTED TO PREVAIL THROUGH THE END OF THE WEEK.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...WSS
NEAR TERM...CBL
SHORT TERM...ELLIS
LONG TERM...ELLIS
AVIATION...22
Hazardous weather outlook, Aug 11, 9:26 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
926 PM EDT TUE AUG 11 2015

NCZ089-130130-
SAMPSON-
926 PM EDT TUE AUG 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50
MPH THROUGH 11 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ007>011-021>028-038>043-073>078-083>086-088-130130-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-
926 PM EDT TUE AUG 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 11, 6:42 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
642 PM EDT TUE AUG 11 2015

NCZ025-041-112330-
WAKE NC-DURHAM NC-
642 PM EDT TUE AUG 11 2015

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF WAKE AND
SOUTHEASTERN DURHAM COUNTIES UNTIL 730 PM EDT...

AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF RDU INTERNATIONAL...OR 9
MILES NORTH OF RALEIGH...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE... RALEIGH...CARY...WAKE
FOREST...GARNER...ZEBULON...RDU INTERNATIONAL...APEX...MORRISVILLE
AND KNIGHTDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3598 7843 3594 7839 3593 7835 3591 7835
      3590 7833 3590 7831 3583 7826 3572 7843
      3571 7847 3552 7871 3552 7872 3574 7884
      3599 7881 3607 7867
TIME...MOT...LOC 2241Z 331DEG 29KT 3596 7869

22
Special weather statement, Aug 11, 7:09 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
709 PM EDT TUE AUG 11 2015

NCZ040-075-076-120015-
LEE NC-CHATHAM NC-MOORE NC-
709 PM EDT TUE AUG 11 2015

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF LEE...SOUTHERN
CHATHAM AND NORTHEASTERN MOORE COUNTIES UNTIL 815 PM EDT...

AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GOLDSTON...OR 9 MILES SOUTHEAST OF SILER
CITY...MOVING SOUTHEAST AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SANFORD...CARTHAGE...GOLDSTON...BROADWAY...CAMERON...HARPERS
CROSSROADS...CUMNOCK...TRAMWAY...GLENDON AND GUM SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

&&

LAT...LON 3533 7938 3551 7958 3552 7955 3556 7955
      3559 7947 3575 7937 3563 7899 3561 7899
      3558 7892 3530 7919
TIME...MOT...LOC 2309Z 296DEG 20KT 3564 7934
Local storm report, Aug 11, 7:14 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
714 PM EDT TUE AUG 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     4 SSW BUSHY FORK        36.25N  79.10W
08/11/2015                   PERSON             NC   TRAINED SPOTTER

            TREE DOWN AT MCCULLOCK LOOP ROAD... TIME ESTIMATED BY
            RADAR

&&

EVENT NUMBER RAH1500949

SEC
Local storm report, Aug 11, 7:15 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
715 PM EDT TUE AUG 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     5 SSW BUSHY FORK        36.24N  79.10W
08/11/2015                   PERSON             NC   TRAINED SPOTTER

            POWER LINES DOWN AT HURDLE MILLS ROAD... TIME ESTIMATED
            BY RADAR

&&

EVENT NUMBER RAH1500950

SEC
Special weather statement, Aug 11, 7:57 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
757 PM EDT TUE AUG 11 2015

NCZ075-076-120100-
LEE NC-MOORE NC-
757 PM EDT TUE AUG 11 2015

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHWESTERN LEE AND
CENTRAL MOORE COUNTIES UNTIL 900 PM EDT...

AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF CARTHAGE...MOVING SOUTHEAST
AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN PINES...CARTHAGE...PINEHURST...WHISPERING PINES...ROBBINS...
VASS...CAMERON...HIGHFALLS AND SEVEN LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3534 7965 3543 7968 3552 7960 3552 7957
      3550 7946 3535 7914 3527 7922 3521 7923
      3521 7925 3515 7935
TIME...MOT...LOC 2357Z 306DEG 20KT 3546 7955
Special weather statement, Aug 11, 9:14 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
914 PM EDT TUE AUG 11 2015

NCZ089-120215-
SAMPSON NC-
914 PM EDT TUE AUG 11 2015

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF CENTRAL SAMPSON
COUNTY UNTIL 1015 PM EDT...

AT 914 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF CLINTON...MOVING SOUTHEAST
AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLINTON...HARRELLS...TURKEY AND HOBBTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3509 7856 3519 7850 3522 7838 3510 7817
      3508 7816 3494 7815 3485 7816 3474 7820
      3473 7819 3472 7819
TIME...MOT...LOC 0114Z 312DEG 29KT 3510 7839

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 9:14 PM EDTSpecial Weather StatementRAHSampson61 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.